MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLE

HTL-STREFA S.A. TECHLITE PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Codes Infusion or Flow Problem (2964); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complaint from a user due to needles bending after being inserted in their skin.The user also claims they do not get the full amount of insulin and need to use a second needle.It was confirmed the patient applies the cap correctly by placing it straight on, injects at 90 degree angle and does not inject into scar tissue.

Brand Name
TECHLITE PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key11831579
Report Number9613304-2021-00018
Device Sequence Number4491755
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324(17)250901(10)A58T8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2025
Device Model Number32G X 4MM
Device Catalogue Number8647
Device Lot NumberA58T8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1